MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s12012-016-9390-y

Медицинская библиотека · Cardiovascular toxicology · 2017

Case Report and Review of the Literature: Cardiomyopathy in a Young Woman on High-Dose Quetiapine.

Smolders David M E, Smolders Walter A P

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

We describe a case of cardiomyopathy due to quetiapine. Atypical antipsychotics are known for their multiple and sometimes dangerous side effects. Various studies showed increased sudden cardiac death and sudden unexpected deaths. Quetiapine can cause tachycardia and QT prolongation, alongside a broad list of other side effects. Cardiomyopathy has been reported, but a causative relation was doubted. We report a case of a 37-year-old woman developing a cardiomyopathy under high doses of quetiapine. Symptoms and ultrasound signs largely recovered in the course of the next months after quetiapine was stopped.

Для цитирования: Smolders David M E, Smolders Walter A P. Case Report and Review of the Literature: Cardiomyopathy in a Young Woman on High-Dose Quetiapine.. Cardiovascular toxicology. 2017. DOI: 10.1007/s12012-016-9390-y.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.